# SDR 2003UALA00808

- Difficulty date: October 28, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 32,678 hours, 11,990 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300A1
- Part serial: 544
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO INABILITY TO PRESSURIZE AIRCRAFT.  REPLACED FAULTY SKIN AIR OUTFLOW VALVE.
